# SDR SWAA2021062926479

- Difficulty date: October 28, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE BELOW + ATTACH TO R/H TRANSITION ANGLE HAS CORROSION AROUND SEVERAL NUTPLATES (MARKED) B5767-B5787 / REMOVED AND REPLACED PER SRM 51-40-02
